Advances in Fixed Point Theory

Advances in Fixed Point Theory (AFPT) is a peer-reviewed open access international journal, which is aimed to provide a publication forum for important research in different areas of current interest covering all aspects of fixed point theory and their techniques applicable to nonlinear analysis, geometry, game theory, mathematical economics, engineering, mathematical physics, mathematical biology and other related areas. This journal will accept high quality articles containing original research results and survey articles of exceptional merit.
Journal Homepage Image

Vol 7, No 4 (2017)

Table of Contents

Articles

M. R. Singh, G.A. Hirankumar Sharma, Y. Mahendra Singh
Common fixed points for weak contraction occasionally weakly biased mappings
Advances in Fixed Point Theory, Vol 7, No 4 (2017), 458-467
PDF

Fayyaz Rouzkard
Unifying a multitude of common fixed point theorems with complex coefficients employing an implicit relation
Advances in Fixed Point Theory, Vol 7, No 4 (2017), 468-488
PDF

Johnson Kessy, Santosh Kumar, Grayson Kakiko
Fixed points for hybrid pair of compatible mappings in partial metric spaces
Advances in Fixed Point Theory, Vol 7, No 4 (2017), 489-499
PDF

Mohamed Edraoui, Mohamed Aamri, Samih Lazaiz
Fixed point theorems for set valued Caristi type mappings in locally convex space
Advances in Fixed Point Theory, Vol 7, No 4 (2017), 500-511
PDF

Taoufik Sabar, Mohamed Aamri, Abdelhafid Bassou
Best proximity points for tricyclic contractions
Advances in Fixed Point Theory, Vol 7, No 4 (2017), 512-523
PDF

A.U. Bello, C.C. Okeke, C. Izuchukw
Approximating common fixed point for family of multivalued mean nonexpansive mappings in hyperbolic spaces
Advances in Fixed Point Theory, Vol 7, No 4 (2017), 524-543
PDF

Vinita Dewangan, Amitabh Banerjee, Pushpa Koushik
Tripled best proximity point theorem for mixed g-monotone mappings in partially ordered metric spaces
Advances in Fixed Point Theory, Vol 7, No 4 (2017), 544-571
PDF

Antima Sindersiya, Aklesh Pariya, Nirmala Gupta, V. H. Badshah
Common fixed point theorem in complex valued metric spaces
Advances in Fixed Point Theory, Vol 7, No 4 (2017), 572-579
PDF

J. Niranjan Goud, V. Kiran, M. Rangamma
Common fixed point theorem for four selfmaps of a complete G-metric space
Advances in Fixed Point Theory, Vol 7, No 4 (2017), 580-593
PDF

Makbule Kaplan
Approximating of common fixed points of two multivalued nonexpansive mappings in CAT(0) spaces
Advances in Fixed Point Theory, Vol 7, No 4 (2017), 594-603
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.